MathSciNet Relay Station
MathSciNet bibliographic data
MR2309150 35J10 (35A27 35S05 81Q20)
Sjöstrand, Johannes; Zworski, Maciej Fractal upper bounds on the density of semiclassical resonances. Duke Math. J. 137 (2007), no. 3, 381–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement